# SDR USAA2009080692028

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 24,852 hours, 15,682 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Assist Botle
- Component: Damper, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - EES - NR # 26C80012004/001 - FOUND FORWARD SERVICE DOOR ASSIST BOTTLE AT 0 PSI. REPLACED DIAPHRAM IN FORWARD SERVICE DOOR ASSIST BOTTLE IAW A319 AMM 52-10-00-03-610-01.
